# SDR SWAA2021110333488

- Difficulty date: October 25, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PATE HAS A CRACK .(AFT PLATE) ; / [01] SCUFF PLATE WAS SENT TO J.L WELDING FOR REPAIR AND RECEIVED SERVICEABLE. ITEM WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q0032CYS.; [02] VERIFIED 1.
